Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had appendix removal. Constant cramps, not been to bathroom since operation. given docusate, tylenol. Suggest?

I had my appendix removed two days ago and was released from the hospital the same night. I am getting constant cramps . Its tough to cough at times and the place of the incision (left side) hurts quite a bit. I was prescribed Docusate Sodium pills as the softener of some sort? As well as Tylenol with Codeine . My appetite of course is not the same as before but i fear eating too much because i havent been able to go the bathroom since the operation. I was reading online for things to take for it and Maralax or however is spelt came up a few times as well as enema and laxatives. What is actually the most effective for me to take???? -Please and thank you in advance.
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

From what I can tell the cramps you are getting are a direct result of you not passing stools, apparently the docusate sodium hasnt been enough to help you there. As such call up your doctor/surgeon tell him about this problem and ask him to prescribe you with a laxative. You should be okay after that.

I hope this answered your question.
Answered: Wed, 14 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor